# SDR CHQA200600040

- Difficulty date: March 31, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N376RP
- Make and model: Emb EMB-135KL
- Aircraft serial: 145578
- Aircraft time: 11,270 hours, 8,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200109033
- Condition: Frozen
- Location: Nr 1
- Part time: 8,870 hours, 6,370 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

FLIGHT 5305 - IAD-STL - IN CRUISE FLIGHT, GRAY SMOKE EMITTING FROM SIDEWALL VENTS WAS NOTICED SIMULTANEOUSLY BY BOTH PILOTS.  DECLARED AN EMERGENCY, REQUESTED FOR AND RECEIVED VECTORS TO THE NEAREST SUITABLE AIRPORT, WHICH WAS EVV.  THE FLIGHT ATTENDANT WAS NOTIFIED OF THE SITUATION AND GIVEN INFORMATION TO PREPARE FOR THE EMERGENCY LANDING.  FOLLOWED THE -CABIN SMOKE OR FIRE- CHECKLIST.  DURING THE LAST FEW MINUTES OF LANDING, SMOKE STOPPED AND WAS NO LONGER DETECTABLE.  AT A COMPLETE STOP, NO FURTHER INDICATION OF SMOKE OR FIRE, EITHER FROM INSIDE OR FROM THE EMERGENCY CREWS OUTSIDE.  MAINTENANCE FOUND NR 1 PACK ACM FROZEN.  REMOVED AND REPLACED PACK NR 1 ACM IAW EMB 140 MM 21-51-03.  OPS AND LEAK CHECK GOOD.
